PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 157 | 2-3 | 121-138
Tytuł artykułu

All solenoids of piecewise smooth maps are period doubling

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We show that piecewise smooth maps with a finite number of pieces of monotonicity and nowhere vanishing Lipschitz continuous derivative can have only period doubling solenoids. The proof is based on the fact that if $p_1 < ... < p_n$ is a periodic orbit of a continuous map f then there is a union set ${q_1,..., q_{n-1}}$ of some periodic orbits of f such that $p_i < q_i < p_{i+1}$ for any i.
Rocznik
Tom
157
Numer
2-3
Strony
121-138
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-08-13
poprawiono
1998-02-07
Twórcy
  • Departament de Matemàtiques, Universitat Autònoma de Barcelona, 08193 Bellaterra, Barcelona, Spain, alseda@mat.uab.es
  • Departamento de Matemáticas, Universidad de Murcia, Campus de Espinardo, Aptdo. de Correos 4021, 30100 Murcia, Spain, vjimenez@fcu.um.es
  • Department of Mathematics, Faculty of Natural Sciences, Matej Bel University, Tajovského 40, 974 01 Banská Bystrica, Slovakia, snoha@bb.sanet.sk
Bibliografia
  • [1] L. Alsedà, J. Llibre and M. Misiurewicz, Combinatorial Dynamics and Entropy in Dimension One, Adv. Ser. in Nonlinear Dynam. 5, World Sci., Singapore, 1993.
  • [2] A. M. Blokh and M. Yu. Lyubich, Measure and dimension of solenoidal attractors of one dimensional dynamical systems, Comm. Math. Phys. 127 (1990), 573-583.
  • [3] J. Bobok and M. Kuchta, Register shifts versus transitive F-cycles for piecewise monotone maps, Real Anal. Exchange 21 (1995/96), 134-146.
  • [4] R. Galeeva and S. van Strien, Which families of l-modal maps are full?, Trans. Amer. Math. Soc. 348 (1996), 3215-3221.
  • [5] V. Jiménez López and L'. Snoha, There are no piecewise linear maps of type $2^∞$, ibid. 349 (1997), 1377-1387.
  • [6] S. F. Kolyada, Interval maps with zero Schwarzian, in: Functional-Differential Equations and Their Applications, Inst. Math. Ukrain. Acad. Sci., Kiev, 1985, 47-57 (in Russian).
  • [7] L. Lovász and M. D. Plummer, Matching Theory, Akadémiai Kiadó, Budapest, 1986.
  • [8] M. Martens, W. de Melo and S. van Strien, Julia-Fatou-Sullivan theory for real one-dimensional dynamics, Acta Math. 168 (1992), 271-318.
  • [9] M. Martens and C. Tresser, Forcing of periodic orbits for interval maps and renormalization of piecewise affine maps, Proc. Amer. Math. Soc. 124 (1996), 2863-2870.
  • [10] W. de Melo and S. van Strien, One-Dimensional Dynamics, Springer, Berlin, 1993.
  • [11] M. Misiurewicz, Attracting Cantor set of positive measure for a $C^∞$ map of an interval, Ergodic Theory Dynam. Systems 2 (1982), 405-415.
  • [12] C. Preston, Iterates of Piecewise Monotone Mappings on an Interval, Lecture Notes in Math. 1347, Springer, Berlin, 1988.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv157i2p121bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.